2019
Том 71
№ 1

All Issues

Deyev V. M.

Articles: 3
Article (Ukrainian)

Homogeneous general solutions in the static problem of elasticity theory

Deyev V. M., Necheporenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 6. - pp. 766–772

Article (Ukrainian)

On the solution of a three-dimensional elasticity theory problem for a body with cylindrical transverse isotropy

Deyev V. M., Malkhanov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 1. - pp. 88–93

Article (Ukrainian)

General solution of the space problem of elasticity theory for curvilinear transversal isotropic media

Deyev V. M., Malkhanov V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 4. - pp. 534–542